MathSciNet Relay Station
MathSciNet bibliographic data
MR1838790 47H10 (47H05)
Sun, Jingxian; Xu, Xi'an Decreasing flow invariant sets and fixed points of quasimonotone increasing operators. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2663–2669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement